# SDR CALA2014102401394

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 74,863 hours, 18,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT APU DOOR LIGHT, APU STOPPED.  EMER DECLARED.  RAN APU SEVERAL TIMES NO FAULTS NOTED.  R & R ECU PRECAUTION.  ACFT PLACED ON ETOPS VERIFICATION LP 7928692.
